# SDR AALA961546

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 106003162
- Condition: Seal Leak
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IAH - FLT 423 - AFTER TAKEOFF IAH DURING CLIMB-OUT, FUEL LEAK NOTED FROM RIGHT WING.  AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT WING FUEL TANK PANELS 15, 16 AND 17 DUE TO SEALS LEAKING.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
